# SDR AALA202304177242

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 92,465 hours, 11,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASH LIGHT INOPERATAIVE AT FLIGHT ATTENDANCE SEAT 01 LH DOOR. REMOVED AND REPLACED BATTERY ON FLASHLIGHT ON FLIGHT ATTENDANCE SEAT.
